# SDR UIEA2025031900359

- Difficulty date: March 23, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N430GT
- Make and model: Boeing 747-4H6F
- Aircraft serial: 28434
- Aircraft time: 59,509 hours, 11,275 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Longeron
- Condition: Cracked
- Location: Zone
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION, FOUND CRACK AT LONGERON EXTENSION FITTING STA 1480 LHS & RHS APPROX CRACK LENGTH = 0.6" RHS AND 0.4" LHS AS MARKED.( WORK ACCOMPLISHED IAW EN# 1018-25 REV 0. NO FURTHER DEFECTS NOTED. )
